Cart (Loading....) | Create Account
Close category search window
 

A family of efficient regular arrays for algebraic path problem

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Pen-Yuang Chang ; Inst. of Comput. Sci. & Inf. Eng., Nat. Chiao Tung Univ., Hsinchu, Taiwan ; Jong-Chuang Tsay

The method of decomposing a dependence graph into multiple phases with an appropriate m-phase schedule function is useful for designing faster regular arrays for matrix multiplication and transitive closure. In this paper, we further apply this method to design several parallel algorithms for the algebraic path problem and derive N×N 2D regular arrays with execution times [9N/2]-2 (for the cylindrical array and the orthogonal one) and 4N-2 (for the spherical one)

Published in:

Computers, IEEE Transactions on  (Volume:43 ,  Issue: 7 )

Date of Publication:

Jul 1994

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.